# SDR R61A201811181159

- Difficulty date: November 18, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK - FOUND LT FLOOR DOUBLER AT FRAME 16 CORRODED. REMOVED AND INSTALLED REPLACEMENT LT FLOOR DOUBLER AT FRAME 16 REF SRM 51-40-08. APPLIED SURFACE PROTECTION TO LT FLOOR DOUBLER AT FRAME 16 REF SRM 51-23-06, CPM 51-25-00. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
